It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-11-2008, 11:07 AM   #1
Newbie
(female)
 
Join Date: Feb 2006
Location: Boston
Posts: 7
abstract28 HB User
Unhappy suffering bad since stopping prozac!!! help me

I have not been on the board for quite sometime because I was doing SOOO WELL ON PROZAC. it seriously changed my life and i loved it. BUt I was so fed up with the sexual side effects that I decided i wanted to come off, for that reason only. Selfish i know, but orgasm is a pleasure I need in my life. ANyway its been 2 months off it and Im more depressed and anxious than ever!! I never even had depression before and now its awful.
Oh and I am also on Lamictal-I do not have bipolar but some compulsive tendencys.
My doc put me on, today, Wellbutrin 200mg and Prozac 10 mg. I really dont want to be on meds but I have tried alternative therapys, herbs, meditation, CBT the works and it hasnt helped. The worst part is I am in graduate school fulltime and work full time and cannot afford to be nonfunctional. Please someone help advice about the combination. I feel like a medicince cabinet, which is increasing my depression. THank you to anyone who can give me advice

Last edited by abstract28; 10-11-2008 at 11:10 AM.

 
Old 11-01-2008, 08:02 PM   #2
Senior Member
(female)
 
Join Date: Feb 2005
Posts: 122
lsmith1 HB User
Re: suffering bad since stopping prozac!!! help me

What kind of alternate stuff did you try? Just curious cause I think I might try something other than meds...let me know what you tried. Sorry they did not work for you though!!!

 
Sponsors Lightbulb
   
Old 11-02-2008, 01:22 PM   #3
Senior Member
(female)
 
Join Date: Jan 2008
Location: USA
Posts: 140
tcp307 HB User
Re: suffering bad since stopping prozac!!! help me

What was the mg's of the Prozac? I'm on 40 mg right now, and when I was on the 20 mg is when I was having the BAD sexual side effects. That straightened out when I bumped up to 40 mg. Only now, I'm a zombie most of the time. But to go back to what I was before, I don't want to. I'm so glad I read this post from you as I was contemplating going off the Prozac. Reminds me of how bad I really was without it. Feel free to read my other post on the Depression threads...I really hope you feel better. I'm right there with you, only in another way.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), iluv (9), Shae794 (9), Skip4 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 08:05 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!